≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

IT IS GOOD TO KNOW THIS - Homeopathic aggravation 52Aggravation after taking Sulphur 10M: Philosophy question. 10Sepia LM1 Aggravation? 16Skin Aggravation Healing Crises 18Nux Vom aggravation, good or bad? 3Nux Vomica - Aggravation question 3Question on how aggravations work 1Experiencing serious, long lasting aggravations!! 8Aggravation after switching from Puls 30c to 3LM 2A simple and effective method to antidote homeopathic aggravation 49

 

The ABC Homeopathy Forum

Possible aggravation of Homeopathic medicine.

Hello Everyone,

I was prescribed some honeopathic medicines after being diagnosed with bilateral inferior turbinate hypertrophy and deviated nasal septum with some breathing issues.

The medicines were
1.Lemma minor 200 6 pills at morning before breakfast
2.p-Nut 200(Possibly Nux Vomica)6 pills at night after dinner
3.A-85 15 drops in water 3 times a day after food.

I took the 3rd and 2nd medcines together 5 mins interval at night.

During the course of 7 days continuosly taking medicine I started to have severe back pain and slight numbness in my right side and pinching sensation while walking.
I was feeling very irritated and angry and jealous.
I had severe headaches and pain in my right ear.
My sleep was also not sound slight disturbance waked me up.
I had a severe chest pain on the 4th day of medication.

A friend of mine who is also doing honors in homeopathy told to stop the p-nut 200 daily and take it once a week and take mag phos 6x 2 pills 3 times a day .

Present condition-
1.Its been 4 days my back ache has reduced considerably.
2.Numbness reducing and little to none pinching sensation.
3.By GOD's grace having sound sleep.
4.Way less irritated and jealousy thought.
5.Feeling sleepy during evening
6.was feeling dizzy as if there is a loss of balance while i was shopping 2 days back had some food and it was reduced.
7.joints are cracking while walking.
8.No more pain in chest or ear.

Overall feeling well.

I am diagnosed with lower side of vitamin B12 206(200-900).Currently taking a Vitsn B12 supplement.
I am taking coffee.Heard it is an antidote to Nux vomica.

Please tell me friends what is the future course of action should i take.

1.Will the effects fade away on its own?
2.Do i need to take the p,-nut 200 once a week or can i discontinue it all of sudden.
3 will there be any future complications if i discontinue it all of sudden.
4.Applications on how to discontinue the p nut 200.

Eagerly waiting for a reply
 
  dibyendust on 2016-05-23
This is just a forum. Assume posts are not from medical professionals.
Stop all medicines and wait fro a week.

If the aggravation continues then have.



Nux Vom 200
15 drops in a cup containing an ounce of water, sip one third of it, 15 minutes later sip the next third of it, and 15 minutes later take the last third of it.HALF AN HR BEFORE DINNER. dont repeat

Give a feed back after two days of having nux.
 
anuj srivastava 6 years ago
Sir,

With due respect discontinuing Nux vom helped me and i am scared again to continue it.

I am still having swelling of my turbinates.I do not understand discontinuing the other medicines which are meant for reducing my swelling.

Please go through my post in a detailed manner.
 
dibyendust 6 years ago
I had gone through your post in which you had written nux 6.

I am recommending nux 200 that too after A WEEK of leaving all the medicines because they are causing you discomfort.
 
anuj srivastava 6 years ago
Dear sir,

I have written 6 pills of P-Nut 200.
 
dibyendust 6 years ago
In that case go in for Camphor q ten drops in an ounce of water if the symptoms persist.
 
anuj srivastava 6 years ago
Thank you sir for the reply.Please do not misunderstand me.I know you are doing it out of good will.May GOD bless you and your family.
 
dibyendust 6 years ago
I am not receiving response mails in my in box through this site so you can e mail me directly also.
 
anuj srivastava 6 years ago
Sure sir,will keep you in loop
 
dibyendust 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.